# SDR AALA20091120TUL04

- Difficulty date: November 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bumper Block
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 FLAP VANE HAS DEEP NICK ON RUBBER BUMPER.  REMOVED DAMAGE AND INSTALLED HOT BOND REPAIR PER SRM 51-70-02.
